# SDR R61A201801140050

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 36,173 hours, 22,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER VERY HARD FOR FLIGHT ATTENDANT TO MOVE FOR ARMING AND DISARMING. LUBRICATED L2 DOOR GIRT BAR IAW AMM 52-12-41. OPS CHECK GOOD.
